I took Viagra occasionally before my surgery, usually 25MG or 50MG for special occasions....lol...and now take 100MG 3 times a week for therapy. I have not experienced the facial flushing that many here mention.
Am I an oddball in this respect? Do most people experience this side effect?
Nerve-sparing, open prostate surgery November 13, 2007
Gleason score 9, PSA 14
Biopsy result - 9 of 12 sticks showed cancer
Despite high Gleason score, cancer was confined to the prostate
Possible post-surgery radiation therapy...decision likely in late April 2008, depending upon PSA at that time
Unrelated surgery January 2008 delayed incontinence recovery, which is now showing good signs of improvement (fraction of a pad a day as of March 2008)
Began using Viagra 3 times a week December 2007 to stimulate blood flow
Began using Osbon Erec-Aid Esteem manual pump for therapy mid-February 2008
Will probably begin using bimix injections in addition to Viagra and pump in May 2008